Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 505, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 3, 2011, 7:19 PM CDT for Montgomery County, Webster County, Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 7:19 PM CDT (00:19 UTC)
- Expired
- Jul 3, 2011, 8:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Montgomery County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 122 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 2587 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
556 WUUS54 KJAN 040019 SVRJAN MSC097-155-040100- /O.NEW.KJAN.SV.W.0505.110704T0019Z-110704T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 719 PM CDT SUN JUL 3 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF WINONA... SOUTHWESTERN WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI... * UNTIL 800 PM CDT * AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE LOCATED FROM JUST EAST OF WINONA TO ABOUT 8 MILES NORTHEAST OF KILMICHAEL. THE STORMS WERE DRIFTING NORTHEAST. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LODI WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. LAT...LON 3356 8938 3341 8948 3343 8979 3356 8977 TIME...MOT...LOC 0018Z 192DEG 2KT 3350 8960 $$
2 follow-up statements
504 WWUS54 KJAN 040035 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 735 PM CDT SUN JUL 3 2011 MSC097-155-040100- /O.CON.KJAN.SV.W.0505.000000T0000Z-110704T0100Z/ WEBSTER MS-MONTGOMERY MS- 735 PM CDT SUN JUL 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL MONTGOMERY AND SOUTHWESTERN WEBSTER COUNTIES... AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WAS LOCATED FROM JUST EAST OF WINONA TO NEAR LODI. THE STORMS WERE DRIFTING NORTHEAST. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LODI PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3356 8938 3341 8948 3343 8979 3356 8977 TIME...MOT...LOC 0034Z 192DEG 2KT 3351 8960 $$ AEG
184 WWUS54 KJAN 040056 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 756 PM CDT SUN JUL 3 2011 MSC097-155-040105- /O.EXP.KJAN.SV.W.0505.000000T0000Z-110704T0100Z/ WEBSTER MS-MONTGOMERY MS- 756 PM CDT SUN JUL 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONTGOMERY AND SOUTHWESTERN WEBSTER COUNTIES WILL EXPIRE AT 800 PM CDT... THE STORMS HAVE WEAKENED AND WERE NO LONGER SEVERE. SCATTERED STORMS CONTINUED ACROSS NORTHERN MONTGOMERY AND WESTERN WEBSTER COUNTIES... AND MAY PRODUCE HEAVY RAIN AND OCCASIONAL LIGHTNING. EARLIER HEAVY RAIN MAY ALSO HAVE PRODUCED TEMPORARY PONDING OF WATER IN AREAS BETWEEN WINONA AND KILMICHAEL...AND MOTORISTS TRAVELING IN THIS AREA SHOULD REMAIN AWARE TO THIS POSSIBILITY. LAT...LON 3356 8938 3341 8948 3343 8979 3356 8977 TIME...MOT...LOC 0055Z 192DEG 2KT 3352 8960 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:00 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 3, 4:00 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT SUN JUL 3 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...WATER VAPOR IMAGERY/ RUC ANALYSIS SHOWS THE CIRCULATION AROUND A WEAKENED 590DM HIGH CENTERED OVER NW MISSISSIPPI/EAST CENTRAL ARKANSAS. VISIBLE SATELLITE IMAGERY SHOWS EVIDENCE OF THE ASSOCIATED SUBSIDENCE IN A RATHER SUPPRESSED CU FIELD OVER NORTH MISSISSIPPI THAT EXTENDED SOUTH TO JUST NORTH OF OUR HIGHWAY 82 CORRIDOR. ISOLATED SHOWERS AND THUNDERSTORMS WERE NOTED DEVELOPING ON LOCAL RADARS ALONG AND SOUTH OF HIGHWAY 82. THE MORNING WET MICROBURST CHECKLIST DID SHOW SOME POTENTIAL AND WITH HAWKINS FIELD...JACKSON AND VICKSBURG ALL REPORTING 99F AT 2 PM...A FEW STRONG THUNDERSTORMS WITH WIND GUSTS TO 50 MPH WILL BE POSSIBLE. THE GREATEST COVERAGE THROUGH EARLY EVENING WILL BE SOUTH OF INTERSTATE 20 WHERE THE DEEPEST MOISTURE AND LOWEST INHIBITION RESIDES. WITH THE LOSS OF DAYTIME HEATING THE CONVECTION SHOULD TAPER OFF WELL BEFORE MIDNIGHT. COME MONDAY THE MID LEVEL HIGH WILL BE FURTHER WEAKENED OVER OUR AREA WHILE REMAINING CENTERED OVER THE FOUR CORNERS REGION. A SHORTWAVE TROUGH CURRENTLY OVER THE PLAINS IS PROGGED TO TRACK ESE AROUND THE HIGH AND OVER THE MID MISSISSIPPI RIVER VALLEY BY MONDAY EVENING. THIS WILL RESULT IN SLIGHTLY COOLER AIR ALOFT OVER OUR NORTHERN ZONES DURING PEAK HEATING RESULTING IN VERTICAL TOTALS ABOVE 28. DEEP MOISTURE IS STILL EXPECTED TO INCREASE MONDAY WITH PWS BETWEEN AND INCH AND A HALF AND TWO INCHES. THE GFS WAS RATHER STINGY WITH POPS BUT THE NAM AND ECMWF SHOWED AT LEAST ISOLATED COVERAGE OF STORMS ACROSS OUR WHOLE CWA. WL GO ABOVE MAVMOS WITH ISOLATED COVERAGE ACROSS THE NORTHERN HALF AND SCATTERED ACROSS THE SOUTH. ALTHOUGH THE GREATEST COVERAGE OF STORMS WILL LIKELY OCCUR ACROSS THE SOUTHERN HALF OF OUR AREA...THE STRONGEST STORMS WILL HAVE A GREATER CHANCE OF OCCURRING OVER OUR NORTHERN ZONES DUE TO THE STEEPER LAPSE RATES. WL INCLUDE MENTION OF STRONG STORM POTENTIAL IN THE HWO. MUCH OF THE CONVECTIVE ACTIVITY WILL DECREASE DURING THE EVENING BUT MODELS DISAGREE ABOUT CHANCES MONDAY NIGHT INTO TUESDAY ESPECIALLY IN OUR NORTH. IT APPEARS THAT THE SHORTWAVE TROUGH WILL DROP INTO NORTHERN MISSISSIPPI MONDAY NIGHT AND DEVELOP A WEAK SURFACE LOW ALONG A STALLED SURFACE BOUNDARY. THIS MAY PROVIDE ADDITIONAL DEVELOPMENT OF STORMS AFTER MIDNIGHT MONDAY NIGHT AND BE THE FOCUS FOR DEVELOPMENT TUESDAY. THE NAM IS MORE AGGRESSIVE WITH THIS WHILE THE ECMWF AND GFS ARE MORE CONSERVATIVE BUT ALL AGREE WITH GREATER RAIN CHANCES AND COOLER DAYTIME TEMPERATURES TUESDAY. GREATEST POPS WILL BE CARRIED ACROSS THE NORTH TUESDAY AND TUESDAY NIGHT. /22/ .LONG TERM...WEDNESDAY THROUGH SUNDAY...UPPER RIDGING CONTINUES TO GIVE WAY IN THE EXTENDED FORECAST AND SUBSIDENCE WILL BE ERODED ENOUGH TO ALLOW ISOLATED TO SCATTERED CONVECTION EACH DAY. A WEAK ZONE OF SURFACE CONVERGENCE WILL ALSO CONTINUE ACROSS THE AREA THROUGH THE FORECAST PERIOD TO HELP FOCUS AFTERNOON CONVECTION. UPPER TROUGHING POSITIONED OVER NRN ZONES TUESDAY WILL DROP INTO CNTRL/SRN ZONES WEDNESDAY AND AN AREA OF SLIGHTLY DRIER AIR IS FORECAST INTO NRN ZONES IN RIDGING THAT REDEVELOPS IN THE WAKE OF THE TROUGH. THE REGION WILL SIT BETWEEN HIGH PRESSURE TO OUR WEST AND WEAK TROUGHING TO OUR EAST FOR THURSDAY INTO THE WEEKEND. THE AIR MASS WILL REMAIN MOIST WITH PRECIPITABLE WATER VALUES ABOVE 2 INCHES OVER MUCH OF THE REGION BY FRIDAY. 850 MB THETAE FIELDS ARE FORECAST AROUND 340 DEGS TUESDAY AFTERNOON AND REMAIN 340 DEGS AND ABOVE THROUGH SATURDAY...PROVIDING PLENTY OF MOISTURE FOR AFTERNOON CONVECTION ACROSS THE AREA. /03/ && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. 5-8KFT FEW TO SCT CLOUD DECK IS EXPECTED TO DEVELOP THIS AFTERNOON. ISOLATED SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED AGAIN TODAY ACROSS LOCATIONS ALONG AND SOUTH OF I-20 THAT MAY LEAD TO BRIEF MVFR CONDITIONS IF TAF SITE AFFECTED. THE MOST LIKELY TAF SITES TO BE AFFECTED WOULD BE MEI AND HBG AND WILL CONTINUE VCTS IN TAFS AND AMEND IF IMPACTS LOOK MORE IMMINENT. WINDS WILL GENERALLY BE OUT OF THE SOUTH AROUND 5-10KTS. ACTIVITY WILL DIMINISH BY 02Z OR SO AND SKC SHOULD PREVAIL THROUGH THE NIGHT. THERE COULD BE SOME LIGHT BR IN THE MORNING FROM ABOUT 09Z-13Z BUT LIFT QUICKLY AFTER SUNRISE. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 97 72 96 / 24 25 27 32 MERIDIAN 71 96 70 95 / 20 27 39 35 VICKSBURG 72 97 70 95 / 24 24 21 29 HATTIESBURG 72 97 72 96 / 15 28 20 18 NATCHEZ 73 95 72 93 / 20 29 18 23 GREENVILLE 73 98 73 97 / 17 18 23 30 GREENWOOD 72 97 72 97 / 15 18 26 35 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/03/28
Hazardous weather outlook, Jul 3, 2:46 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 246 PM CDT SUN JUL 3 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 042000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 246 PM CDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY A FEW STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE THROUGH THE REST OF THE AFTERNOON INTO THE EVENING HOURS. THE MAIN HAZARDS WILL BE FROM WIND GUSTS OF 50 TO 60MPH...SMALL HAIL AND DANGEROUS LIGHTNING. THESE STORMS SHOULD DIMINISH BY 9 TO 10 PM. A FEW STRONG TO BRIEFLY SEVERE STORMS WILL AGAIN BE POSSIBLE ON MONDAY JULY 4TH WITH THE MAIN HAZARDS BEING WIND GUSTS UP TO 50 TO 60 MPH...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE PRIMARY TIME OF DAY WOULD BE FROM MID AFTERNOON THROUGH THE EVENING. WITH MANY OUTDOOR ACTIVITIES TAKING PLACE THIS HOLIDAY WEEKEND...PLEASE REMEMBER TO TAKE COVER ONCE THUNDER IS HEARD AS LIGHTNING CAN STRIKE MANY MILES FROM THE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jul 3, 6:19 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT SUN JUL 3 2011
MSZ031-032350-
LOWNDES MS-
619 PM CDT SUN JUL 3 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF CRAWFORD AT 619 PM
CDT...MOVING NORTHEAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3329 8843 3329 8867 3337 8867 3350 8854
3334 8835
TIME...MOT...LOC 2319Z 226DEG 4KT 3332 8857
COHEN/GERARDSpecial weather statement, Jul 3, 6:31 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
631 PM CDT SUN JUL 3 2011
MSZ054-040000-
COPIAH MS-
631 PM CDT SUN JUL 3 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF MARTINSVILLE AT
631 PM CDT...MOVING WEST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3170 9041 3170 9061 3191 9054 3181 9024
3170 9028 3170 9037 3169 9038 3169 9041
TIME...MOT...LOC 2331Z 107DEG 8KT 3175 9038
COHEN/GERARDSpecial weather statement, Jul 3, 6:36 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 636 PM CDT SUN JUL 3 2011 MSZ039-040005- NOXUBEE MS- 636 PM CDT SUN JUL 3 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MASHULAVILLE AT 636 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WESTERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3296 8868 3298 8881 3322 8881 3319 8859 TIME...MOT...LOC 2336Z 190DEG 2KT 3306 8877 COHEN/GERARD
Special weather statement, Jul 3, 6:53 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 653 PM CDT SUN JUL 3 2011 MSZ043-040020- MADISON MS- 653 PM CDT SUN JUL 3 2011 ...STRONG THUNDERSTORM DEVELOPING OVER MADISON COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER MANNSDALE AT 652 PM CDT...MOVING NORTH AT 5 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM. PEOPLE IN WESTERN AND CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3262 9024 3260 9010 3248 9012 3247 9022 TIME...MOT...LOC 2352Z 180DEG 3KT 3253 9019 AEG
Special weather statement, Jul 3, 7:10 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
710 PM CDT SUN JUL 3 2011
MSZ027>029-040040-
WEBSTER MS-CARROLL MS-MONTGOMERY MS-
710 PM CDT SUN JUL 3 2011
...STRONG THUNDERSTORMS AFFECTING PARTS OF NORTH CENTRAL MISSISSIPPI...
A BAND OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS
WAS LOCATED FROM 5 MILES NORTH OF KILMICHAEL...TO NEAR WINONA...TO
8 MILES NORTHWEST OF VAIDEN...AT 708 PM CDT. THE STORMS WERE MOVING
NORTH AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN CENTRAL MONTGOMERY...CENTRAL CARROLL AND SOUTHWESTERN
WEBSTER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3348 8992 3358 8976 3362 8943 3347 8937
3342 8952 3334 8987
TIME...MOT...LOC 0008Z 178DEG 3KT 3349 8962
AEGSpecial weather statement, Jul 3, 7:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 713 PM CDT SUN JUL 3 2011 MSZ030-031-040045- CLAY MS-LOWNDES MS- 713 PM CDT SUN JUL 3 2011 ...STRONG THUNDERSTORMS DEVELOPING ACROSS THE GOLDEN TRIANGLE... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER MUCH OF THE SOUTHERN HALF OF LOWNDES COUNTY AT 713 PM CDT...MOVING NORTHEAST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THESE STORMS ARE INTENSIFYING...AND MAY BECOME SEVERE. PEOPLE IN SOUTHERN LOWNDES AND EXTREME SOUTHEASTERN CLAY COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3330 8832 3329 8865 3352 8866 3359 8837 TIME...MOT...LOC 0013Z 249DEG 4KT 3345 8854 AEG
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:10 PM CDT | Special Weather Statement | JAN | Montgomery | 30 min |
| Jul 3, 7:13 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Jul 3, 7:33 PM CDT | Special Weather Statement | JAN | Noxubee | 32 min |
| Jul 3, 7:49 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jul 3, 8:23 PM CDT | Special Weather Statement | JAN | Lowndes | 42 min |
| Jul 3, 8:28 PM CDT | Special Weather Statement | JAN | Madison | 42 min |
| Jul 3, 8:36 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 39 min |
| Jul 3, 8:48 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Jul 3, 9:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 41 min |
| Jul 3, 9:30 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Jul 3, 9:54 PM CDT | Special Weather Statement | JAN | Attala, Choctaw | 26 min |
| Jul 3, 10:07 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Montgomery | 23 min |
| Jul 3, 10:22 PM CDT | Special Weather Statement | JAN | Choctaw | 28 min |
| Jul 4, 12:41 PM CDT | Special Weather Statement | JAN | Clarke | 39 min |
| Jul 4, 1:13 PM CDT | Special Weather Statement | JAN | Lincoln | 37 min |
| Jul 4, 1:24 PM CDT | Special Weather Statement | JAN | Jones | 36 min |
| Jul 4, 1:28 PM CDT | Special Weather Statement | JAN | Noxubee | 42 min |
| Jul 4, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 53 min |
| Jul 4, 1:43 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 62 min |
| Jul 4, 1:50 PM CDT | Flash Flood Warning | JAN | Noxubee | 115 min |
| Jul 4, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 64 min |
| Jul 4, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 28 min |
| Jul 4, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 65 min |
| Jul 4, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 46 min |
| Jul 4, 2:22 PM CDT | Special Weather Statement | JAN | Jasper, Lauderdale, Newton | 58 min |
| Jul 4, 2:36 PM CDT | Special Weather Statement | JAN | Copiah | 59 min |
| Jul 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 65 min |
| Jul 4, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 55 min |
| Jul 4, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 61 min |
| Jul 4, 3:14 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 46 min |
| Jul 4, 3:16 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 44 min |
| Jul 4, 3:20 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jul 4, 3:29 PM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| Jul 4, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 54 min |
| Jul 4, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 44 min |
| Jul 4, 3:52 PM CDT | Flash Flood Warning | JAN | Kemper | 113 min |
| Jul 4, 4:03 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton, Scott | 32 min |
| Jul 4, 4:07 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| Jul 4, 4:11 PM CDT | Special Weather Statement | JAN | Leake | 29 min |
| Jul 4, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 46 min |
| Jul 4, 4:24 PM CDT | Special Weather Statement | JAN | Grenada | 31 min |
| Jul 4, 4:34 PM CDT | Special Weather Statement | JAN | Kemper, Neshoba | 61 min |
| Jul 4, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 41 min |
| Jul 4, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 32 min |
| Jul 4, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 43 min |
| Jul 4, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 44 min |
| Jul 4, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 56 min |
| Jul 4, 5:31 PM CDT | Special Weather Statement | JAN | Carroll | 29 min |
| Jul 4, 5:34 PM CDT | Special Weather Statement | JAN | Neshoba | 46 min |
| Jul 4, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 44 min |
| Jul 4, 6:08 PM CDT | Special Weather Statement | JAN | Leflore | 62 min |
| Jul 4, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 48 min |
| Jul 4, 6:35 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jul 4, 6:38 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 67 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.